Filters: Author is Beresnevich, Victor [Clear All Filters]
A. Baker's conjecture and Hausdorff dimension. Publ. Math. Debrecen. 56, no.3-4:263-269.. 2000.
An analogue of Khinchin's theorem for simultaneous approximations of the points of curves in R^3. Tr. Inst. Mat. (Minsk). 3:3-9.. 1999.
An analogue of the Khinchin-Groshev theorem for curves in R^n. Dokl. Nats. Akad. Nauk Belarusi. 44, no.3:29-32.. 2000.
An analogue of the Khinchin-Groshev theorem for nondegenerate manifolds in R^n. Dokl. Nats. Akad. Nauk Belarusi. 44, no.4:42-45.. 2000.
An analogue of the Khintchine theorem for curves in a three-dimensional complex space. Vestsi Nats. Akad. Navuk Belarusi Ser. Fi z.-Mat. Navuk. no.1:5-7.. 2001.
Application of the concept of regular systems of points in metric number theory. Vestsi Nats. Akad. Navuk Belarusi. Ser. Fiz.-Mat.. no. 1:35-39.. 2000.
Best order of approximation of points of smooth curves in a three-dimensional Euclidean space. Dokl. Nats. Akad. Nauk Belarusi. 43, no.4:9-13.. 1999.
Classical metric Diophantine approximation revisited. Analytic number theory. Essays in honour of Klaus Roth on the occasion of his 80th birthday. :38-61.. 2009.
Classical metric Diophantine approximation revisited: the Khintchine-Groshev theorem. Int. Math. Res. Not.. 2010, no.1:69-86.. 2010.
Diophantine approximation on classical curves and Hausdorff dimension. Analytic and probabilistic methods in number theory (Palanga, 2001).. :20-27.. 2002.
Diophantine approximation on planar curves and the distribution of rational points (with an appendix by R.C. Vaughan: Sums of two squares near perfect squares). Annals of Mathematics. 166, no.2:367-426.. 2007.
The distribution of close conjugate algebraic numbers. Compositio Mathematica. 146(5):1165-1179.. 2010.
The distribution of rational points nearby a parabola. Dokl. Nats. Akad. Nauk Belarusi. 45, no. 2:21-23.. 2001.
The distribution of zeros of smooth functions with three degrees of freedom. Proceedings of the conference `Diophantine analysis and its applications' in honour of Sprindzuk. :7-12.. 1997.
Effective estimates for measures of sets of real numbers with a given order of approximation by quadratic irrationalities. Vestsi Akad. Navuk Belarusi Ser. Fiz.-Mat. Navuk. 1996, no.4:10-15.. 1996.
Exact order of approximation of real numbers by algebraic numbers. Dokl. Akad. Nauk. 366, no.5:583-586.. 1999.
Explicit bounds for rational points near planar curves and metric Diophantine approximation. Advances in Mathematics. 225(6):3064-3087.. 2010.
Extremal smooth curves in three-dimensional Euclidean space. Dokl. Akad. Nauk Belarusi. 38, no.3:9-12.. 1994.
A Groshev type theorem for convergence on manifolds. Acta Math. Hungar.. 94:99-130.. 2002.
Inhomogeneous Diophantine approximation on planar curves. Math. Annalen. 349, no. 4:929-942.. 2011.
Inhomogeneous non-linear Diophantine approximation. Proceedings of the conference `Diophantine analysis and its applications' in honour of Sprindzuk. :13-20.. 1997.
Inhomogeneous theory of dual Diophantine approximation on manifolds. Advances in Mathematics . 232(1):1-35.. 2013.
Department of Mathematics, University of York, Heslington, York, UK. YO10 5DD